Items where Author is "Ferreira, J."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Santos, M.L. and Rocha, M.P.C. and Pereira, D.C. and Ferreira, J. (2005) Solvability for a nonlinear coupled system of Kirchhoff type for the beam equations with nonlocal boundary conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2005 (6). pp. 1-28. ISSN 1417-3875

This list was generated on Sat Sep 26 20:55:32 2020 CEST.